# SDR 2001FA0000118

- Difficulty date: July 6, 2001
- Submitted: July 30, 2001
- Operation: General aviation
- Aircraft: N960CM
- Make and model: Cirrus SR20
- Aircraft serial: 0041
- Engine: Cont IO550*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Misinstalled
- Location: Rt Header Tank
- Part time: 31 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL QUANTITY GAUGE FALLS TO ZERO WHEN RIGHT TANK WAS SELECTED.  FOUND FUEL QUANTITY TRANSMITTER WAS CORRECT, INBOARD TRANSMITTER MOUNTED IN THE HEADER TANK WAS GOING TO ZERO WHEN FUEL WAS BEING USED FROM THE RIGHT TANK.  CAUSE:  THE FUEL INLET CHECK VALVE WAS GLUED CLOSED DURING ASSEMBLY OF THE AIRCRAFT.  THE ENG WOULD USE MORE FUEL THAN THE RATE THE HEADER TANK COULD FILL, THIS CONDITION COULD CAUSE ENGINE STOPPAGE.DURING REPAIRS IT WAS FOUND THE NORMAL OPERATING SYSTEM CAN NOT KEEP EITHER HEADER TANK FULL. FUEL QUANTITY INDICATION IS NOT ACCURATE WHEN ENGINE IS USING FUEL FROM THAT TANK.
